# SDR UALA2011011200186

- Difficulty date: January 12, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 40,863 hours, 10,791 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1230 - 1362
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK HAS CORROSION AND DAMAGE BEYOND LIMITS FROM STA 1230 TO STA 1362 AT LBL 88.5.  MAJOR REPAIR ACCOMPLISHED: REMOVED AND REPLACED SEAT TRACK ASSY PER SRM.
